Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



$ L\sp 2$-$ \overline\partial$-cohomology of complex projective varieties

Authors: William L. Pardon and Mark A. Stern
Journal: J. Amer. Math. Soc. 4 (1991), 603-621
MSC: Primary 32J25; Secondary 14C30, 32S60
MathSciNet review: 1102582
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BPS] J. Brüning, N. Peyerimhoff, and H. Schröder, The $ \bar \partial $-operator on algebraic curves, Comm. Math. Phys. 129 (1990), 525-534. MR 1051503 (91g:58273)
  • [CA] J. Cheeger, On the Hodge theory of Riemannian pseudomanifolds, Proc. Sympos. Pure Math., vol. 36, Amer. Math. Soc., Providence, RI, 1980, pp. 91-146. MR 573430 (83a:58081)
  • [CGM] J. Cheeger, M. Goresky, and R. MacPherson, $ {L^2}$-cohomology and intersection homology of singular algebraic varieties, Ann. of Math. Stud., vol. 102, Amer. Math. Soc., Providence, RI, 1982, pp. 303-340. MR 645745 (84f:58005)
  • [D] J.-P. Demailly, Estimations $ {L^2}$ pour l'operateur $ \bar \partial $ d'un fibré vectoriel holomorphe semipositif au-dessus d'un variété Kahlérienne complète, Ann. Sci. École Norm. Sup. (4) 11 (1982), 457-511. MR 690650 (85d:32057)
  • [DF] H. Donnelly and C. Fefferman, $ {L^2}$-cohomology and index theorem for the Bergman metric, Ann. of Math. (2) 118 (1983), 593-618. MR 727705 (85f:32029)
  • [F] G. Folland, Introduction to partial differential equations, Princeton Univ. Press, Princeton, NJ, 1975. MR 1357411 (96h:35001)
  • [FK] G. Folland and J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Ann. of Math. Stud., vol. 75, Amer. Math. Soc., Providence, RI, 1972. MR 0461588 (57:1573)
  • [G] G. Gonzales-Springberg, Une formule pour les singularités isoleés de surface, C. R. Acad. Sci. Paris 290 (1980), 475-478.
  • [GRe] H. Grauert and R. Remmert, Coherent analytic sheaves, Grundlehren Math. Wiss., Bd. 265, Springer-Verlag, Berlin, 1984. MR 755331 (86a:32001)
  • [GR] H. Grauert and O. Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263-292. MR 0302938 (46:2081)
  • [H] P. Haskell, $ {L^2}$-Dolbeault complexes on singular curves and surfaces, Proc. Amer. Math. Soc. 107 (1989), 517-526. MR 975647 (90c:58170)
  • [HP] W.-C. Hsiang and V. Pati, $ {L^2}$-cohomology of normal algebraic surfaces, Invent. Math. 81 (1985), 395-412. MR 807064 (87f:32024)
  • [H1] L. Hörmander, $ {L^2}$-estimates and existence theorems for the $ \bar \partial $-operator, Acta Math. 113 (1965), 89-152. MR 0179443 (31:3691)
  • [H2] -, Complex analysis in several variables, Van Nostrand, Princeton, NJ, 1966.
  • [KK] M. Kashiwara and T. Kawai, The Poincaré lemma for variations of polarized Hodge structure, Publ. Res. Inst. Math. Sci. 23 (1987), 345-407. MR 890924 (89g:32035)
  • [M] R. MacPherson, Global questions in the topology of singular spaces, Proc. Internat. Congr. Math., vol. 1, Polish Scientific Publ., Warsaw 1984, pp. 213-235. MR 804683 (86m:58016)
  • [O1] T. Ohsawa, Hodge spectral sequence on compact Kähler spaces, Publ. Res. Inst. Math. Sci. 23 (1987), 265-274. MR 890919 (88k:32034)
  • [O2] -, Hodge spectral sequence and symmetry on compact Kähler spaces, Publ. Res. Inst. Math. Sci. 23 (1987), 613-625. MR 918517 (89b:32037)
  • [P] W. Pardon, The $ {L^2} - \bar \partial $-cohomology of an algebraic surface, Topology 28 (1989), 171-195. MR 1003581 (90i:32014)
  • [RSI] M. Reed and B. Simon, Methods of modern mathematical physics, Vol. I, Academic Press, New York, 1972. MR 0493419 (58:12429a)
  • [dR] G. deRham, Differentiable manifolds, Grundlehren Math. Wiss., Bd. 266, Springer-Verlag, 1984. MR 760450 (85m:58005)
  • [S] L. Saper, $ {L^2}$-cohomology of Kähler varieties with isolated singularities, preprint.
  • [W] R. O. Wells, Differential analysis on compact manifolds, 2nd ed., Springer-Verlag, Berlin, 1980.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32J25, 14C30, 32S60

Retrieve articles in all journals with MSC: 32J25, 14C30, 32S60

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society